MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGETING ARM TIBIA T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TARGETING ARM TIBIA T2 ALPHA? TIBIA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23534107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Field warehouse team noticed that the knob of the tibia targeting arm is cracked.The device is still functional.Not known when or under what circumstances the device cracked.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual inspection was limited to the image of the device.Based on the image provided a crack could be verified at the grey tightening knob.The dhr of the reported tibia target device revealed no manufacturing discrepancies.Further investigation determined that the crack was caused by a manufacturing agent used by a contract manufacturer.This is being investigated as a nonconformity.

Brand Name
TARGETING ARM TIBIA T2 ALPHA? TIBIA
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8804435
Report Number0009610622-2019-00541
Device Sequence Number2859812
Product Code HSB
UDI-Device Identifier07613327357080
UDI-Public07613327357080
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23534107
Device Lot NumberKME912431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1